Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Reddish rash in armpit, thigh after working out. Caused by friction. Reason?

Everytime I go to the gym/run I get a redish rash and maybe 2 or 3 blister/bump looking things in my armpit and around to my back behind my armpit. I also get them on my groin around where my legs rub together and just recently when i was in bed with my gf i got a bump on my leg. I m guessing these bumps are caused by friction, but I don t understand why im getting these. I m a former marathon runner and i never had this problem
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, these rashes are termed as friction induced intertrigo common on two opposing surfaces like underarms and groins.
you must use a mild steroid cream and a moistoriser to treat it
To prevent it you must wear loose clothes, a dusting powder and a moistoriser after bath
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor